I have been taking tramadol slow release for an injury to my arm since early 2014. Was taking high doses such as 200gm twice a day together with voltaren 50gm. The tramadol made me feel so much better physically and mentally. I was very enthusiastic about creating any kind of work. Because I was very itchy, I tapered the high dose to 1 100gm slow release once a day. The itch persisted and my arms were continually bleeding because of the scratching. I decided 3 days ago to give them up altogether and I just feel awful. Depression, tired, restless legs and body syndrome, insomnia as well as being very cold. I know I will feel better at sometime in the future, but please someone can you tell me when? Thx
Hi, because you were on a low dose before quitting the intensity of the side effects shouldn't be as intense than if you were still on the higher dose and should lessen quicker. Officially, the symptoms could last months but please don't worry as this is unlikely... when I quit (from a higher dose) I was over the worst in 2-3 weeks, however the depression continued longer & eventually I was prescribed an antidepressant. I was taking very high doses though so this might not apply to you. Keep in touch if you like and I hope you're feeling better soon!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 2 answers
Posted 22 Jul 2010 • 3 answers
Posted 18 Jul 2012 • 3 answers
Posted 13 Jun 2013 • 2 answers
They gave me round tramadol v/ s oval- I feel like I can't catch my breathe?keep yawning every 30se?
Posted 27 Jan 2016 • 3 answers